# SDR QXEA200501385

- Difficulty date: October 18, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,565 hours, 27,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE LEFT WING LADDER PLATE FOR ACCESS PANEL 522AT HAS A CHIP IN THE EDGE OF THE SIXTH SCREW HOLE IN THE AFT ROW, COUNTING FROM THE INBOARD AFT EDGE.  REPAIRED IAW RD 8-57-1471 AND HORIZON AIR EA 2-57-333.
